# SDR IPXA10162585

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DSB11021
- Part serial: 1466
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

AFTER LANDING, NOSE WHEEL STEERING WAS INOP.  USED DIFFERENTIAL BRAKING TO TURN OFF RUNWAY ONTO TAXIWAY.  REPLACED NLG TORQUE LINK SENSOR 55TGB AFTER FINDING HARD FAULT ON PRO-X BOX IAW AMM 32-00-00-4.
